# SDR SWAA2014110333630

- Difficulty date: October 12, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 28,693 hours, 26,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361901
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR FITTING CORRODED AT AFT BS 200.  R & R FITTING IAW SRM & DWG.
